MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27522W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a patient presented to hospital with a heart attack and had an index procedure on (b)(6) 2018 where one resolute onyx rx coronary drug eluting stent was implanted (2.75x22mm).Two additional resolute onyx rx coronary drug eluting stents were implanted two days later, during a staged procedure, because more disease was seen.The hospital did not fill out the stent id card.Patient states having issues since stent implantation.Patient states having swelling on inside and outside of mouth and down to chest and neck.States skin hurts and is tender and swollen.The symptoms were experienced while the patient was in the hospital but the patient was also on very high dose of prednisone for chron's disease and is still on this and suffers from an autoimmune disorder.Patient states being allergic to sulpha and nickel.Patient also states they are not taking their medication.Patient has been taken off two medications and the dosages reduced on two.The patient is due to see an allergist on (b)(6) 2018.Patient is feeling a little bit better and the symptoms come and go.Clinical assessment: possibility that symptoms could be due to patient not taking medication.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7909897
Report Number9612164-2018-02536
Device Sequence Number2305284
Product Code NIQ
UDI-Device Identifier00643169602434
UDI-Public00643169602434
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2020
Device Model NumberRONYX27522W
Device Lot Number0009073233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight56